# SDR DXTA2025011301883

- Difficulty date: January 7, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N797QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20648
- Aircraft time: 8,807 hours, 5,213 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODORS IN COCKPIT / CABIN: WE HAVE NOTICED AN INCREASING ODOR IN BOTH COCKPIT AND CABIN OF THE AIRCRAFT. SMELL IS A MUSTY/DIRTY SOCK TYPE SMELL. SEAMS TO BE MORE PREVELANT WITH BLEED OFF OF THE APU AND WHEN PRODUCING HEAT.  DISCONNECTED, CLEANED & RECONNECTED DRAIN TUBE FROM WATER EXTRACTOR IAW AMM 21-52-29-400-801. NO WATER NOTED, A SHARP BEND IN RUBBER DRAIN TUBE NOTICED PRIOR TO DISCONNECTING TUBE.  DISCONNECTED, CLEANED & RECONNECTED FLEXIBLE DRAIN HOSES IAW AMM 21-52-13-000-801 / 21-52-13-400-801. NO BLOCKAGES FOUND. DISCONNECTED, & RECONNECTED TUBE FROM WATER EXTRACTOR TO PRECOOLER IAW AMM 21-52-29-400-801. NO DEFECTS NOTED. PRESSURIZED A/C SYSTEM IAW AMM 21-00-00-862-801 & 21-00-00-862-803. NO ODORS.
